Vol. 9(1) Jan. 2021, No. 5, pp. 52-58.

FIXED POINT THEOREMS FOR GENERALIZED RATIONAL α − ψ− GERAGHTY CONTRACTION TYPE MAPPINGS IN METRIC SPACE
Vol. 9(1) Jan. 2021, No. 5, pp. 52-58
K. ANTHONY SINGH, M. R. SINGH AND TH. CHHATRAJIT SINGH

 

Abstract

In this paper, we introduce the notion of generalized rational α − ψ− Geraghty contraction type mappings in the context of metric space and establish some fixed point theorems for such mappings. An example is also given to illustrate our result.


Full Text (PDF 85 K)